# SDR DALA2020033102090

- Difficulty date: March 24, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 71,019 hours, 27,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5642 SLIDE LIGHT INOP AT DOOR 4L. CORRECTIVE ACTION: REMOVED AND REPLACED SENSOR S10222 AND BOTH GIRT BAR LOCKS PER B757 AMM 25-66. OPS/CK GOOD. (1538667)
